2 doctors weighed in:

A lil over a week ago, I had unprotected sex & then took plan b pill. I think starting yesterday I've been experiencing vaginal itching?? Also I'm taking medicine that the doctor said I may get a yeast infection, I'm thinking it's that but I'm not sure.

2 doctors weighed in
Dr. H. Hunter Handsfield
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Yeast is possible

Genital itching is the most common symptom of vaginal yeast, and your question suggests you're probably taking an antibiotic which can trigger yeast infections.
There are several over-the-counter yeast medications you could try; look for a product with active ingredient ending in "azole". But first check with the doctor who prescribed the antibiotic; she may want to see you in person. Good luck!

In brief: Yeast is possible

Genital itching is the most common symptom of vaginal yeast, and your question suggests you're probably taking an antibiotic which can trigger yeast infections.
There are several over-the-counter yeast medications you could try; look for a product with active ingredient ending in "azole". But first check with the doctor who prescribed the antibiotic; she may want to see you in person. Good luck!
Dr. H. Hunter Handsfield
Dr. H. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors